<< back
Analytical solutions of the Riccati equation with coefficients satisfying integral or differential conditions with arbitrary functions

T. Harko, F. S. N. Lobo, M. K. Mak

Ten new exact solutions of the Riccati equation dy/dx=a(x)+b(x)y+c(x)y2 are presented. The solutions are obtained by assuming certain relations among the coefficients a(x) , b(x) and c(x) of the Riccati equation, in the form of some integral or differential expressions, also involving some arbitrary functions. By appropriately choosing the form of the coefficients of the Riccati equation, with the help of the conditions imposed on the coefficients, we obtain ten new integrability cases for the Riccati equation. For each case the general solution of the Riccati equation is also presented. The possibility of the application of the obtained mathematical results for the study of anisotropic general relativistic stellar models is also briefly considered.

Universal Journal of Applied Mathematics
Volume 2, Number 2, Page 109
2014 February

>> ADS>> DOI

Instituto de Astrofísica e Ciências do Espaço Universidade do Porto Faculdade de Ciências da Universidade de Lisboa Fundação para a Ciência e a Tecnologia
Outreach at IA